# SDR ASOA20111216009

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 298
- Aircraft time: 27,302 hours, 20,740 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4535000
- Part serial: 17005407
- Condition: False Activation
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT WENT OFF DURING FLIGHT. R & R ELT REMOTE SWITCH PANEL AND REPLACED ELT.
